# SDR SWAA2022051293876

- Difficulty date: April 13, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 4 EMERGENCY EXIT SIGN AT AFT GALLEY AREA 2022-204327 / [01] REPLACED GALLEY 4 EMERGENCY EXIT SIGN AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801 AND TEST IS OK.;[02] REPLACED GALLEY 4 EMERGENCY EXIT SIGN AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801 AND TEST IS OK.
